# SDR ASAA12511563

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 12,812 hours, 3,965 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OVERHEAD ELEC LIGHT ILLUMINATED DURING PREFLIGHT.  ACFT GROUNDED. COMPLIED WITH 24-34-00-810-802 FAULTS CLEARED. NO CURRENT MESSAGE.
